# SDR IPXA2017072419682

- Difficulty date: July 20, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 52,572 hours, 17,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER NEXT TO CREW ENTRY DOOR FELL OFF.  REINSTALLED THE COVER
